Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

See all formats and pricing
Volume 1965, Issue 218 (Jan 1965)


Some existence theorems on differential equations of generalized order.

M.A. Al-Bassam
Published Online: 2009-12-10 | DOI: https://doi.org/10.1515/crll.1965.218.70

About the article

Published Online: 2009-12-10

Published in Print:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1965.218.70. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

A.A. Kilbas, M. Rivero, L. Rodríguez-Germá, and J.J. Trujillo
Applied Mathematics and Computation, 2007, Volume 187, Number 1, Page 239
Živorad Tomovski
Nonlinear Analysis: Theory, Methods & Applications, 2012, Volume 75, Number 7, Page 3364
Shuqin Zhang
Nonlinear Analysis: Theory, Methods & Applications, 2009, Volume 71, Number 5-6, Page 2087
Guotao Wang
Journal of Computational and Applied Mathematics, 2012, Volume 236, Number 9, Page 2425
A.A. Kilbas and J.J. Trujillo
Applicable Analysis, 2001, Volume 78, Number 1-2, Page 153
Zhongli Wei, Wei Dong, and Junling Che
Nonlinear Analysis: Theory, Methods & Applications, 2010, Volume 73, Number 10, Page 3232
Hussein A. H. Salem, A. M. A. El-Sayed, and O. L. Moustafa
Studia Scientiarum Mathematicarum Hungarica, 2005, Volume 42, Number 2, Page 115

Comments (0)

Please log in or register to comment.
Log in